MAUDE Adverse Event Report: OVESCO ENDOSCOPY AG DIAGNOSTIC FTRD SET

OVESCO ENDOSCOPY AG DIAGNOSTIC FTRD SET
Model Number 13
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 01/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The dftrd was used to remove a polyp in the cecum.After turning the handwheel, the application ring moved past visualization due to a large amount of tissue in the cap.Therefore clip application was not visually verified before the tissue was resected.Assuming successful clip application, the resection took place.Many loops or twist of the endoscope, like in the cecum, can reduce force transmission.In such cases, it is necessary to turn the handwheel with increased force to reliably deploy the clip.In the present case, the view of the application ring was limited, so it was not noticed that the clip had not been fully advanced from the cap.After removal of the endoscope, the clip could finally be released by further turning the handwheel.This indicates that insufficient force was applied during clip deployment.The review of the manufacturing-related documentation did not reveal any deviations.A manufacturing-related error can be therefore excluded with high probability.It is stated in the instructions of use, that the application ring must remain visible in the endoscopic image and must be observed.Only when the application ring has moved fully forwards to the edge of the cap, the clip has been deployed.
 
Event or Problem Description
The dftrd was used to remove a polyp in the cecum.After turning the handwheel, the application ring moved past visualization due to a large amount of tissue in the cap.Assuming successful clip application, the resection took place.The resulting perforation was closed with clips within the same procedure.Due to suspected peritonitis, the patient was sent for surgery.

Brand Name
DIAGNOSTIC FTRD SET
Common Device Name
DIAGNOSTIC FTRD SET
Manufacturer (Section D)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, 72076
GM  72076
Manufacturer (Section G)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, 72076
GM   72076
MDR Report Key24142053
Report Number3006696607-2026-00001
Device Sequence Number9357036
Product Code PKL
UDI-Device Identifier04260206311072
UDI-Public04260206311072
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number13
Device Catalogue Number200.76
Device Lot Number863672
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Initial Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown